# SDR DHL2001803014

- Difficulty date: October 19, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING NR 4 ENG SHORT CIRCUIT LIGHT ILLUMINATED AND FIRE BELL NR 4 FIRE LIGHT HANDLE CAME ON BRIEFLY.  NR 4 ENG WAS ALREADY SHUT DOWN.  PERFORMED RESISTANCE CHECK ON A & B SYSTEM AND INSPECTED ALL LOOPS.  NO DEFECT NOTED AT THIS TIME IAW DAW 26-10-00.
